References

  1. Benth F.E., Di Nunno G., Lokka A., Oksendal B., Proske F. Explicit representation of the minimal variance portfolio in markets driven by Lévy processes. Math. Finance 2003, 13 (1), 55-72.
  2. Berezansky Yu.M., Samoilenko Yu.S. Nuclear spaces of functions of infinitely many variables. Ukr. Math. J. 1973, 25 (6), 599-609.
  3. Berezansky Yu. M., Sheftel Z.G., Us G.F. Functional Analysis, Vol. 2. Birkh\"auser Verlag, Basel-Boston-Berlin, 1996. (Russian edition: Vyshcha shkola, Kyiv, 1990.)
  4. Bertoin J. Lévy Processes. Cambridge University Press, Cambridge, 1996.
  5. Boźejko M., Lytvynov E.W., Rodionova I.V. An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions. Russian Math. Surveys 2015, 70 (5), 857-899.
  6. Di Nunno G., Oksendal B., Proske F. Malliavin Calculus for Lévy Processes with Applications to Finance. Universitext. Springer-Verlag, Berlin, 2009.
  7. Di Nunno G., Oksendal B., Proske F. White noise analysis for Lévy processes. J. Funct. Anal. 2004, 206 (1), 109-148.
  8. Dyriv M.M., Kachanovsky N.A. On operators of stochastic differentiation on spaces of regular test and generalized functions of Lévy white noise analysis. Carpathian Math. Publ. 2014, 6 (2), 212-229. doi: 10.15330/cmp.6.2.212-229
  9. Dyriv M.M., Kachanovsky N.A. Operators of stochastic differentiation on spaces of regular test and generalized functions in the Lévy white noise analysis. Res. Bull. NTUU "KPI" 2014, (4), 36-40.
  10. Dyriv M.M., Kachanovsky N.A. Stochastic integrals with respect to a Levy process and stochastic derivatives on spaces of regular test and generalized functions. Res. Bull. NTUU "KPI" 2013, (4), 27-30.
  11. Frei M.M. Wick calculus on spaces of regular generalized functions of Lévy white noise analysis. Carpathian Math. Publ. 2018, 10 (1), 82-104. doi: 10.15330/cmp.10.1.82-104
  12. Frei M.M., Kachanovsky N.A. On the relationship between Wick calculus and stochastic integration in the Lévy white noise analysis. Eur. J. Math. 2020, in print, doi: 10.1007/s40879-019-00317-8
  13. Frei M.M., Kachanovsky N.A. Some remarks on operators of stochastic differentiation in the Lévy white noise analysis. Methods Funct. Anal. Topology 2017, 23 (4), 320-345.
  14. Gelfand I.M., Vilenkin N.Ya. Generalized Functions, Vol. IV: Applications of Harmonic Analysis. Academic Press, New York, London, 1964.
  15. Gihman I.I., Skorohod A.V. Theory of Random Processes, Vol. 2. Nauka, Moscow, 1973.
  16. Hida T. Analysis of Brownian Functionals. In: Carleton mathematical lecture notes, Vol. 13. Carleton University, 1975.
  17. Holden H., Oksendal B., Uboe J., Zhang T.-S. Stochastic Partial Differential Equations-a Modeling, White Noise Functional Approach. Birkh\"auser, Boston, 1996.
  18. Itô K. Spectral type of the shift transformation of differential processes with stationary increments. Trans. Am. Math. Soc. 1956, 81, 253-263.
  19. Kachanovsky N.A. Extended stochastic integrals with respect to a Lévy process on spaces of generalized functions. Math. Bull. Shevchenko Sci. Soc. 2013, 10, 169-188.
  20. Kachanovsky N.A. On an extended stochastic integral and the Wick calculus on the connected with the generalized Meixner measure Kondratiev-type spaces. Methods Funct. Anal. Topology 2007, 13 (4), 338-379.
  21. Kachanovsky N.A. On extended stochastic integrals with respect to Lévy processes. Carpathian Math. Publ. 2013, 5 (2), 256-278.
  22. Kachanovsky N.A. On Wick calculus on spaces of nonregular generalized functions of Lévy white noise analysis. Carpathian Math. Publ. 2018, 10 (1), 114-132. doi: 10.15330/cmp.10.1.114-132
  23. Kachanovsky N.A. Operators of stochastic differentiation on spaces of nonregular generalized functions of Lévy white noise analysis. Carpathian Math. Publ. 2016, 8 (1), 83-106. doi: 10.15330/cmp.8.1.83-106
  24. Kachanovsky N.A. Operators of stochastic differentiation on spaces of nonregular test functions of Lévy white noise analysis. Methods Funct. Anal. Topol. 2015, 21 (4), 336-360.
  25. Kachanovsky N.A., Tesko V.A. Stochastic integral of Hitsuda-Skorokhod type on the extended Fock space. Ukr. Math. J. 2009, 61 (6), 873-907.
  26. Kondratiov Yu.G. Generalized Functions in Problems of Infinite-dimensional Analysis. Ph. D. Thesis. Kyiv, 1978. (in Russian)
  27. Kondratiev Yu.G., Samoilenko Yu.S. The spaces of trial and generalized functions of infinitely many variables. Rep. Math. Phys. 1978, 14 (3), 323-348.
  28. Koshmanenko V.D., Samoilenko Yu.S. Isomorphism of fok space with a space of functions of infinitely many variables. Ukr. Math. J. 1975, 27 (5), 552-555.
  29. Lytvynov E.W. Orthogonal decompositions for Lévy processes with an application to the gamma, Pascal, and Meixner processes. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 2003, 6 (1), 73-102.
  30. Meyer P.A. Quantum Probability for Probabilists, In: Lect. Notes in Math., Vol. 1538, Springer-Verlag, Berlin, 1993.
  31. Nualart D., Schoutens W. Chaotic and predictable representations for Lévy processes. Stochastic Process. Appl. 2000, 90 (1), 109-122.
  32. Schoutens W. Stochastic Processes and Orthogonal Polynomials. In: Lect. Notes in Statist., Vol. 146. Springer-Verlag, New York, 2000.
  33. Skorohod A.V. Integration in Hilbert Space. Springer-Verlag, Berlin-New York-Heidelberg, 1974.
  34. Solé J.L., Utzet F., Vives J. Chaos expansions and Malliavin calculus for Lévy processes. In: Stoch. Anal. and Appl., Abel Symposium 2. Springer, Berlin, 2007, 595-612.
  35. Surgailis D. On $L^2$ and non-$L^2$ multiple stochastic integration. In: Lect. Notes in Control and Information Sciences, Vol. 36, Springer-Verlag., Berlin-Heidelberg, 1981, 212-226.
  36. Vershik A.M., Tsilevich N.V. Fock factorizations and decompositions of the $L^2$ spaces over general Lévy processes. Russian Math. Surveys 2003, 58 (3), 427-472.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.